| Model Number |
CCWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient experienced poor quality of vision in all fields and clinical reason for explant incorrect iol selection pre-op.The iol was exchanged for advanced technology intraocular lenses (atiol) model 1 month 16 days following the initial implant procedure.Additional information has been requested.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).